# SDR SIMA201013704

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 28,320 hours, 23,943 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: AS568226Z7257
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3906 DURING CLIMB THE CREW RECEIVED AN EICAS WARNING FOR NR 2 BLEED LEAK.  THE CREW ELECTED TO RETURN TO ORD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AIR BLEED LINE O-RING AT JOINT NR 16 (UNDER CARGO FLOOR PANEL 272BF) IAW EMB 145 AMM 36-11-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
